# SDR UPS98827103

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTING BATTERY PACK DIMS LIGHTS WHEN ACTIVATED.  REMOVED AND REPLACED BATT PACK FOR EEL PER M-M 33-50-01.  OP'S CHECK GOOD.
